MAUDE Adverse Event Report: AVANOS MEDICAL, INC. CORTRAK 2 EAS ELECTROMAGNETIC TRANSMITTING STYLET AND CORFLO FEEDING TUBE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

AVANOS MEDICAL, INC. CORTRAK 2 EAS ELECTROMAGNETIC TRANSMITTING STYLET AND CORFLO FEEDING TUBE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 40-9368TRAK2
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
A nasogastric tube was inserted under direct fluoroscopy.The nasogastric tube remained intact until approximately five days later when x-rays showed that the tip had broken off and was noted to be in the colon.

Brand Name
CORTRAK 2 EAS ELECTROMAGNETIC TRANSMITTING STYLET AND CORFLO FEEDING TUBE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8935408
Report Number8935408
Device Sequence Number1938382
Product Code KNT
UDI-Device Identifier10815149020874
UDI-Public(01)10815149020874
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2019
Report Date (Section F) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number40-9368TRAK2
Device Catalogue Number40-9368TRAK2
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/27/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/17/2019